Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Taking Ecosorin, exercising, dieting. What should I do to lower BP?

Hi Dr., I am 79 yrs. I am regularly taking Ecosprin-150 for the yr. and now reduced to My B.P. checked up y day showed 140/80 and i was told it is high. I am not taking any other medicine for B.P. I regularly do exercise and strict on diets . I dont have any other medical problem. What should i do to bring my B.P. to 120/80. I will be thankful for ur advice. Rajan.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Rajan...
Thanks for writing us..

When B P is more than 140/90, labelled as hypertension. Your are still not a frank hypertensive in borderline only and in your age upper B p upto 150 is permissible.
Therefore there is no need for antihypertensive drugs now but you reduce your salt intake to less than 6 grams per day, continue daily exercises and maintain your BMI around 23-24.

It will definitely reduce your BP in 2 to 3 months

Best wishes
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor